Depression Home > Wellbutrin Withdrawal

Stopping Wellbutrin® (bupropion hydrochloride) abruptly can lead to withdrawal symptoms. Although the manufacturer does not warn about the possibility of withdrawal from Wellbutrin, it is possible that withdrawal symptoms may occur.

 
Withdrawal symptoms of antidepressants can include:
 
In most people, these possible symptoms of a Wellbutrin withdrawal improve with time, without the need for any treatment.
 
If you are going to be taken off of Wellbutrin, your healthcare provider may wean you off slowly to minimize the possibility of withdrawals from Wellbutrin. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Wellbutrin dosage and then wean you off the medication even more slowly.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.